# SDR 2006000001

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 30,651 hours, 8,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31040206
- Part serial: 0276
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FAILED TO OPEN DURING MINI EVAC. FOUND SLIDE DITCHING LANYARD CAUGHT IN LOWER DOOR GATE LINKAGE INSPECTED AND RESECURED LANYARD TO SLIDE IAW M/M 25-6
